My questions concern ADHD and heart problems. I'm on adderall (adderrall) 60 mg a day, it helps but lately I have been having pains in my upper chest over to the left or sometimes the right, burning feeling. I went to the emergency thinking Im going to have a heart attack and they took xrays said all was fine, said probably heart burn, anxiety and/or stress. Haven't talked to my doctor because I keep thinking maybe I'm just being paranoid and over reacting.
This happens alot but It never gets any worse. Is it dangerous all this??
I would definitely mention this to your doctor. ADHD medications can affect the heart negatively - but this doesn't mean they always will. It's best to check with your doctor. It's a legitimate health concern, so don't feel as if you're overreacting by simply addressing a symptom you're having. Best wishes to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.